# SDR 03FDEA01743

- Difficulty date: October 15, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 53,392 hours, 33,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Part time: 53,392 hours, 33,209 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1163 FLOORBEAM REPAIR NOT IAW STANDARD REWORK DRAWING.  REWORKED FLOORBEAM REPAIR STA 1163 IAW EA 7-5310-55026
